Vladimir D. Stepanov, Elena P. Ushakova, "Hardy operator with variable limits on monotone functions", Journal of Function Spaces, vol. 1, Article ID 860547, 15 pages, 2003. https://doi.org/10.1155/2003/860547
Hardy operator with variable limits on monotone functions
We characterize weighted inequalities with the Hardy operator of the form with a non-negative weight function , restricted to the cone of monotone functions on the semiaxis. The proof is based on the Sawyer criterion and the boundedness of generalized Hardy operator with variable limits.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.